Discontinue Using Pharmapress

1 Reply Updated



Conversation Starter

Shel Says:
via mobile

I am 37 years old and have been taking pharmapress for one year. My doctor has told me to stop taking it when my course is finished. Is it safe to stop taking it abruptly, or will I have side effects?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You should follow your doctor's instructions, so if he thinks it is safe for you to stop it, you should do so.

WIthdrawal effects are listed by the NIH as possibly including nausea, dizziness, diarrhea, elevated blood pressure, and elevated heart rate.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Discontinued Necon 1/50
Necon 1/50 no longer available,the manufacturer has discontinued. I am not pleased with this .I have been taking for ove... 19 replies
DISCONTINUED KETOPROFEN
RECENTLY I HAVE BEEN TOLD THAT KETOPROFEN 200 MG EXTENDED RELIEF IS NO LONGER AVAILABLE. IS THIS TRUE? ## what are the s... 15 replies
discontinued Opana 15mg Er equivelent
Need pill to replace discontinued 15mg er opana ## Oxymorphone is the generic version of Opana and comes in 15mg ER. My ... 7 replies
discontinued of trika s.r. 0.5mg-withdrawl effect
I take trika s.r 0.5mg with nitravit 5mg for sleeping problem for 10 months from last 10days i take only nitravit 5mg on... 6 replies
Discontinue use of zopax
Hi, I usually take about 2 or 3 0.5mg zopax tablets during the day to function "normally" and 2 or 3 at night to... 3 replies
pharmapress
What tablet in Australia Queensland is similar to Pharmapress? ## What is pharmapress 10mg used for? I have a buzzing se... 3 replies
Pharmapress side effects
Can pharmapress cause kidney problems? I am using pharmapress, had a blood test and there is something wrong with my kid... 2 replies
Discontinued Centrum Vitamin
About 5 years ago, I started taking a Centrum multivitamin which really worked for me. (Anxiety/Depression) I believe th... 2 replies
pharmapress caused his blood pressure to drop
My husband had a heart attack. Pharmapress was 1 of the tablets they gave him. He stopped using it because his bp drops ... 2 replies
Discontinued fenofibrate
Discontinued fenobibrate on Monday and started having a lot of diarrhea today (Thursday). Not sure if it's caused by... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA